# SDR AALA201710139031

- Difficulty date: October 2, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBEAM AT -Y254 BETWEEN FR 12 - FR 24. REPLACED FLOORBEAM PER SRM 51-42-00 & SRM 53-11-00.
